# SDR UALA2012102306071

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,918 hours, 22,868 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE REVERSER DID NOT DEPLOY UPON LANDING.  LEFT REV DOES NOT DEPLOY DURING GROUND CHECK.  DUE HISTORY, INOPED LEFT REVERSER IN THE FWD THRUST POSITION.  T-S PER MM 78-31-00 FIG 1 03B AND WD 78-34-51.  FOUND NO 28VDC AT PIN 11 OG AIR GND RELAY K167.  FOUND REV SW S21 BROKEN AT MICROSWITCH PACK.  REPLACED MICROSWITCH PACK ASSY, REV OP CHECKED OKAY.
